On the tail behaviour of quantile processes
Lajos Horvath
Stochastic Processes and their Applications, 1987, vol. 25, 57-72
Abstract:
We consider the asymptotic distributions of suprema of heavily weighted quantile processes. We give representations of the limiting random variables in terms of partial sums of independent exponentially distributed random variables and Poisson process. There are three different types of limiting distributions depending on the domain of attraction of extreme value distributions.
Keywords: quantile; process; extreme; value; theory; slowly; varying; functions; Poisson; process; Renyi; statistics (search for similar items in EconPapers)
Date: 1987
References: Add references at CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0304-4149(87)90189-X
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:spapps:v:25:y:1987:i::p:57-72
Ordering information: This journal article can be ordered from
http://http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Stochastic Processes and their Applications is currently edited by T. Mikosch
More articles in Stochastic Processes and their Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().